MAUDE Adverse Event Report: Gyrus ACMI, Inc. G400 GENERATOR, GYRUS; Electrosurgical, Cutting & Coagulation & Accessories

Gyrus ACMI, Inc. G400 GENERATOR, GYRUS; Electrosurgical, Cutting & Coagulation & Accessories
Model Number 777000
Medical Device Problem Code Output below Specifications (3004)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/13/2026
Type of Reportable Event Malfunction

Brand Name
G400 GENERATOR, GYRUS
Common Device Name
Electrosurgical, Cutting & Coagulation & Accessories
Manufacturer (Section D)
Gyrus ACMI, Inc.
9600 louisiana avenue north
brooklyn park MN 55445
Manufacturer (Section G)
Gyrus ACMI, Inc.
9600 louisiana avenue north
brooklyn park MN 55445
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
+1(508)207-7661
MDR Report Key50211498
Report Number3011050570-2026-00809
Device Sequence Number6111214
Product Code GEI
UDI-Device Identifier00821925009004
UDI-Public00821925009004
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K050550
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 09/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number777000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 07/13/2026
Supplement Date Received by Manufacturer08/13/2026
Initial Report FDA Received Date08/11/2026
Supplement Report FDA Received Date09/02/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/27/2009
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown